Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1986, Volume 49, Pages 3–55 (Mi mmo460)  

This article is cited in 2 scientific papers (total in 2 papers)

Analytic functionals and unique solvability of quasilinear dissipative systems under almost all initial conditions

A. V. Fursikov


Full text: PDF file (6708 kB)

Bibliographic databases:
UDC: 517.946
MSC: Primary 35Q10; Secondary 46F15, 58F12
Received: 10.02.1984

Citation: A. V. Fursikov, “Analytic functionals and unique solvability of quasilinear dissipative systems under almost all initial conditions”, Tr. Mosk. Mat. Obs., 49, MSU, M., 1986, 3–55

Citation in format AMSBIB
\Bibitem{Fur86}
\by A.~V.~Fursikov
\paper Analytic functionals and unique solvability of quasilinear dissipative systems under almost all initial conditions
\serial Tr. Mosk. Mat. Obs.
\yr 1986
\vol 49
\pages 3--55
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo460}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=853532}
\zmath{https://zbmath.org/?q=an:0653.35080}


Linking options:
  • http://mi.mathnet.ru/eng/mmo460
  • http://mi.mathnet.ru/eng/mmo/v49/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Fursikov, “On uniqueness of the solution of the chain of moment equations corresponding to the three-dimensional Navier–Stokes system”, Math. USSR-Sb., 62:2 (1989), 465–490  mathnet  crossref  mathscinet  zmath
    2. A. V. Fursikov, “Moment theory for the Navier–Stokes equations with a random right side”, Russian Acad. Sci. Izv. Math., 41:3 (1993), 515–555  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:95
    Full text:44

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022